# SDR DALA13013550953

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 61,812 hours, 45,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: 28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX,  AFT CARGO DOOR FRAME LONGERON 28R WAS FOUND TO BE CORRODED AT THE UPPER SURFACE OF LOWER LEG OF THE BEAM BETWEEN THE DOOR STOP FITTINGS.  CORROSION WAS REMOVED AND MATERIAL REMAINING WAS FOUND TO BE WITHIN LIMITS AND DOUBLER REPAIRS WERE COMPLETED SRM 53-05, FIG 123.
